Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A global particular solution to the initial-value problems of stellar dynamics


Author: Rudolf Kurth
Journal: Quart. Appl. Math. 36 (1978), 325-329
MSC: Primary 85A05; Secondary 34A34
DOI: https://doi.org/10.1090/qam/508777
MathSciNet review: 508777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit global particular solution of the initial-value problem of stellar dynamics is presented.


References [Enhancements On Off] (What's this?)

  • [1] A. Ahmad, Uniform density equilibrium model of self-gravitating stellar systems, Astrophys. Space Sci. 27, 343 (1974)
  • [2] J. Batt, Ein Existenzbeweis für die Vlasov-Gleichung der Stellardynamik bei gemittelter Dichte, Arch. Rat. Mech. Anal 13, 296-318 (1963) MR 0152352
  • [3] J. Batt, Global symmetric solutions of the initial value problem of stellardynamics, J. Differential Equations 25, 342-364 (1977) MR 0487082
  • [4] J. Batt and E. Horst, Global existence and conservation laws for the Vlasov equation. Preprint Math. Inst. Univ. München, 1976
  • [5] H. Bondi, Cosmology, Cambridge University Press, 1961 MR 0054377
  • [6] R. Kurth, Das Anfangswertproblem der Stellardynamik, Z. Astrophysik 30, 213-229 (1952) MR 0061940
  • [7] R. Kurth, Über Sternsystema zeitlich oder räumlich veränderlieher Dichte, Z. Astrophysik 26, 100-136 (1949)
  • [8] R. Kurth, Zur Dynamik instationärer Sternsysteme, Z. Astrophysik 26, 168-175 (1949) MR 0035538
  • [9] R. Kurth, Über den Zusammenhang zwischen dynamischer Kosmotogie und Stellardynamik, Z. Astrophysik 26, 272-278 (1949)
  • [10] H. Neunzert, Neuere qualitative und numerische Methoden in der Plasmaphysik, Gastvorlesung im Rahmen des Paderborner Ferienkurses in Angewandter Mathematik. Manuskript 1975
  • [11] E. v. d. Pahlen, Über die Entstehung sphärischer Sternsysteme, Z. Astrophysik 24, 68 (1947)
  • [12] W. Scherrer, Über die Gravitation kontinuierlich ausgebreiter Massen, Comm. Math. Helvetici 24, 46-63 (1950) MR 0035130
  • [13] M. Schürer, Beitrag zur Dynamik der Sternsysteme, Astr. Nachrichten 273, 230-242 (1943) MR 0011981

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 85A05, 34A34

Retrieve articles in all journals with MSC: 85A05, 34A34


Additional Information

DOI: https://doi.org/10.1090/qam/508777
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society